Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 8, Pages 32–74 (Mi umn8815)  

This article is cited in 5 scientific papers (total in 5 papers)

Surveys and Translations
Series of papers on partial differential equations of the elliptic type

On equations of calculus of variations

S. N. Bernshtein


Full text: PDF file (5114 kB)

Citation: S. N. Bernshtein, “On equations of calculus of variations”, Uspekhi Mat. Nauk, 1941, no. 8, 32–74

Citation in format AMSBIB
\Bibitem{Ber41}
\by S.~N.~Bernshtein
\paper On equations of calculus of variations
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 8
\pages 32--74
\mathnet{http://mi.mathnet.ru/umn8815}


Linking options:
  • http://mi.mathnet.ru/eng/umn8815
  • http://mi.mathnet.ru/eng/umn/y1941/i8/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. B. Frid, “On the semiregularity of boundary points for nonlinear equations”, Math. USSR-Sb., 23:4 (1974), 483–507  mathnet  crossref  mathscinet  zmath
    2. A. I. Zvyagintsev, “On the a priori boundedness of derivatives of solutions for a system of ordinary differential equations”, Math. Notes, 56:3 (1994), 919–926  mathnet  crossref  mathscinet  zmath  isi
    3. M. A. Gatsunaev, A. A. Klyachin, “On uniform convergence of piecewise-linear solutions to minimal surface equation”, Ufa Math. J., 6:3 (2014), 3–16  mathnet  crossref  mathscinet  elib
    4. A. A. Klyachin, I. V. Truhlyaeva, “On convergence of polynomial solutions of minimal surface”, Ufa Math. J., 8:1 (2016), 68–78  mathnet  crossref  isi  elib
    5. I. V. Trukhlyaeva, “O skhodimosti polinomialnykh priblizhennykh reshenii uravneniya minimalnoi poverkhnosti”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 5(36), 124–139  mathnet  crossref
  • Успехи математических наук
    Number of views:
    This page:332
    Full text:254
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022